# SDR CALA2024062601896

- Difficulty date: June 10, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 106,954 hours, 14,117 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Reads Low
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD QTY LOW C EICAS ADVISORY CENTER HYDRAULIC SYSTEM LOW RESERVOIR QUANTITY.  HYDRAULIC INTERFACE MODULE.   SERVICED HYD SYSTEM TO FULL IAW AMM 12-12-01-610-803.
